# SDR AALA202410020030

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,730 hours, 13,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING JOB CARD 26L00005005, FOUND EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38-000-002-A.
